Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 251–262 (Mi zvmmf3499)  

This article is cited in 1 scientific paper (total in 1 paper)

The construction of a complete set of divergent forms of the conservation equations based on the Boltzmann equations

V. A. Rykov

Moscow

Full text: PDF file (1017 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 173–182

Bibliographic databases:

UDC: 517.958:530.1
MSC: Primary 76P05; Secondary 82B40, 76T99
Received: 19.02.1988

Citation: V. A. Rykov, “The construction of a complete set of divergent forms of the conservation equations based on the Boltzmann equations”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 251–262; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 173–182

Citation in format AMSBIB
\Bibitem{Ryk89}
\by V.~A.~Rykov
\paper The construction of a complete set of divergent forms of the conservation equations based on the Boltzmann equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 251--262
\mathnet{http://mi.mathnet.ru/zvmmf3499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987194}
\zmath{https://zbmath.org/?q=an:0702.76092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 173--182
\crossref{https://doi.org/10.1016/0041-5553(89)90062-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3499
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kostromin, V. A. Rykov, “Construction of divergence forms of conservation equations for a diatomic gas using a model kinetic equation”, Comput. Math. Math. Phys., 58:9 (2018), 1489–1498  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021